View Single Post
  #5  
Old 01-03-18, 01:39 PM
bextehude bextehude is offline
Newbie
 

Join Date: Jan 2018
Location: USA
Posts: 3
Thanks: 1
Thanked 0 Times in 0 Posts
bextehude is on a distinguished road
Re: Sudden onset stuttering as side-effect (Age 25), never stuttered before

Quote:
Originally Posted by Barbrady1 View Post
I developed some communication issues when I briefly took Elvanse, another stimulant prescribed for those with ADHD. Curiously, I found that my vocabulary had greatly reduced and I would struggle to pronounce words that never caused me trouble in the past. Subsequently, I discontinued the drug as it had no discernible benefits yet I had a plethora of unwanted side effects.

Does the Concerta help at all anymore?

It strikes me as strange that you would develop a stutter after 6 months on a rather low dose.

Have your drinking habits changed at all? I notice that Concerta tends to be less effective if I have too much caffeine in my system.

Hopefully you will resolve the issue soon.
That's interesting to hear that a similar drug caused speech issues for you. I think the most concerning part for me is that stutters are usually neurological and not a side effect of a drug. However, I have been digging deeply on the internet and have found a few rare cases of it happening, but it is very rare. I guess someone has to be the .01% though!

Concerta isn't my ideal drug for other reasons, yeah. I struggle to eat on it and my anxiety has increased.
Reply With Quote